# SDR CA020722009

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 9,118 hours
- Engine: Pwa PT6A135
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ON START UP, THE LEFT ENGINE STARTED ACCELERATING OUT OF CONTROL, REGARDLESS OF POWER LEVER POSITION. THE CONDITION LEVER WAS THEN PULLED AND THE ENGINE SHUT DOWN. THE FUEL CONTROL UNIT (FCU) WAS REPLACED WITH AN OVERHAULED UNIT AND A SATISFACTORY RUN UP WAS CARRIED OUT. FUEL CONTROL UNIT P/N 2524440-5, S/N A74932
